Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Rolled ankle, tingling and numb toes. Applied ice. Any suggestions?

Hi. I rolled my ankle skateboarding 9 days ago. The outer edge of my foot is purple all the way up to my toes. Today for the first time my toes have been tingling a lot, almost going numb. I have been icing and elevating after work, but have been on my feet at work for 8 hours a day for 9 days, as I have no sick leave time. I have been wearing a small ankle brace from a previous ankle injury as well. Any suggestions?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for asking in HCM
As you have mentioned about the ankle injury , and didnt mention about the radiological investigation.
i think you should immediatly go for the x ray examination.
Immediatly apply crape bandage and go for investigation and consult to a orthopedic surgeon .
It may be dangerous if there will be any fracture.
ok take care
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor